# SDR DHL2003746504

- Difficulty date: June 3, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, N/R 54232 L/W WS 92.8 LOWER SECTION OF VERTICAL STIFFENER IS CRACKED, EMANATING FROM RIVET.  CUT-OUT CRACK L-ANGLE 4.4 IAW B-727 SRM 51-40-3 FIG 1.  FABBED 1 EACH L-ANGLE AND L-ANGLE DOUBLE MAT 7075-T6 .032, 7075-T6 .040 PO 209041 AND 9912240 IAW B-727 SRM 57-20-2 FIG 1 51-40-3 FIG 1.  TREAT AND PRIME L-ANGLE AND DOUBLER IAW B-727 SRM 51-30-2 AND INSTALLER L-ANGLE AND DOUBLER IAW B-727 SRM 51-40-3 FIG 1.
